Cruise Reviews Forums

Cruise Reviews Forums (http://www.cruisereviews.com/forum/)
-   General Cruise Chat (http://www.cruisereviews.com/forum/general-cruise-chat/)
-   -   Dizzyness after a cruise (http://www.cruisereviews.com/forum/general-cruise-chat/38481-dizzyness-after-cruise.html)

asharma 10-03-2012 04:38 PM

Dizzyness after a cruise
 
Hey everyone I came back from a 3 day cruise with RC Monarch of the Seas. It is day 9 that i have come back from the cruise. I still have this swaying sensation and pulling/pushing sensation all the time. This was my first cruise.. ugh and may be the last since this feeling isnt so pleasant. :(

I went to the doctors and they prescribed the vertigo drug Beta-Histine and I have been taking it for five days and really hasn't done much. Also, i started feeling better on monday and all of a sudden i'm feeling dizzy againn!

Any help would be great :)

Dave 10-03-2012 06:47 PM

Not much help anyone can offer you about this. It is something that affects a very small amount of cruisers and it can take a while to go away. It is a medical condition.

asharma 10-10-2012 01:30 PM

.... not fun!
 
Its been about 2 weeks and 2 days and its still here!!!

I tried exercising and it takes away the dizziness for sometime but eventually comes back. I decided to stop taking SERC and see if that helps. Anyone got any other suggestions???

LisaP 10-10-2012 02:11 PM

Sorry to hear you're still experiencing this. It might be something unrelated, or perhaps a different prescribed medication is needed. I strongly suggest that you see your doctor again, if you haven't already. Please let us know how it turns out -- and I hope you're feeling better soon.

alexandra cruiser 10-13-2012 11:40 AM

This helped me,,,give it a try
 
after having same problem,,,,went away after swimming,,,esp under water,,,sort of re balanced me...lucky I have pool and live in FL...but try it...may work...let us know.

poormom 10-14-2012 05:11 AM

I also suffer from this issue. Try taking a decongestant like sudafed or claritin. This decreases the pressure in your ears. Also drink lots of water. You are probably dehydrated from the combinaion of heat. salt and alcohol. I hope you feel better. My house is rocking even as we speak. I find that the problem is intensified if I have to fly home from the port.

asharma 10-15-2012 04:47 AM

3 weeks!
 
Its been three weeks.. i feel like its so bad in the mornings.. esp when I have to work early mornings... Maybe I will try swimming.... :) Still drinking my water ... i'll try claritin!

Anyone else with ideas... shoootttt emm at me!

LisaP 10-15-2012 06:25 AM

Have you consulted your doctor again? I don't mean to scare you, yet it could be something else. Happened to me, and a new medication took care of it.

poormom 10-15-2012 10:09 AM

I have to agree. If it's been3weeks, it's no longer related to your cruise.

asharma 10-16-2012 04:56 PM

....
 
sooo disfunctional.. its annoying now.

Booking at ENT ... but those guys take a while with appts. :(


All times are GMT -7. The time now is 06:19 PM.

Powered by vBulletin® Version 3.7.6
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
SEO by vBSEO 3.5.2